Wei Liu, Yaqin Wang, Cho Sun Young, The split equality fixed-point problem for totally quasi-asymptotically strictly pseudocontractive mappings without prior knowledge of operator norms, Vol. 2019 (2019), Article ID 43, pp. 1-12

Full TextPDF
DOI: 10.23952/jnfa.2019.43

Received March 20, 2019; Accepted September 23, 2019; Published October 9, 2019

 

Abstract. The purpose of this paper is to consider the split equality fixed-point problem for totally quasi-asymptotically strictly pseudocontractive mappings without prior knowledge of operator norms in infinite-dimensional Hilbert spaces. Weak and strong convergence theorems are established. The results presented in this paper improve and extend some recent results.

 

How to Cite this Article:

Wei Liu, Yaqin Wang, Cho Sun Young, The split equality fixed-point problem for totally quasi-asymptotically strictly pseudocontractive mappings without prior knowledge of operator norms, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 43, pp. 1-12.